# SDR AALA20110926AFW04

- Difficulty date: September 22, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 92,895 hours, 18,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED STRINGER 37 RIGHT BETWEEN STASTIONS 434 TO 456 HAS AN AREA OF CORROSION JUST AFT OF STRINGER SPLICE REPAIR., REMOVED DAMAGED SECTION OF STRINGER. FABRICATED REPAIR PARTS PER SRM 53-00-03-2R 2. INSTALLED STRINGER 37R PER SRM 53-00-03.
